# SDR SWAA2021050520046

- Difficulty date: October 3, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 47,500 hours, 28,237 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB UPPER SLIDING SEAL ATTACHED TO PNL333AT WORN / CHAFED / REMOVED AND REPLACED LEFT HORIZ STAB UPPER SLIDING SEAL ATTACHED TO PANEL 333AT AT REF B737-700 SRM 51-40-02-0G-0
